• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Linear trend exclusion for models defined with stochastic differential and difference equations

Automation and Remote Control. 2015. Vol. 76. No. 10. P. 1771-1783.
Konakov V., Markova A.

We consider a sequence of Markov chains that weakly converge to a diffusion process. We assume that the trend contains a linearly growing component. The usual parametrix method does not apply since the trend is unbounded. We show how to modify the parametrix method in order to get local limit theorems in this case.